I'm on Cycle day 5 and went to the Dr. for my third round of fertility treatment. As routine they gave me a vaginal ultra sound (not pleasant) and talked about my progress. Well... I stop taking my metphormin and that was a huge No-No. The lining in my uterus is thickening and that’s not a good sign. Dr. told me my next cycle is going to me “like murder.” Really upset with my self that I stop taking my meds…she says to insure I get pregnant and stay pregnant I have to take my meds. So not only will I be moody and emotional because of the Clomid but now stomach cramps and nausea due to the metphormin.
Hope this is our month…some days I just want to throw in the towel. Sunday was a hard day from me…seeing that my cycle come is always hard, but I try to hide my tears from my husband but he knows. Let see how this month goes… Hope someone either today or someday finds this blog helpful or encouraging.
------- Mrs. D